# SDR AALA201706269036

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug MD 83
- Aircraft serial: 49348
- Aircraft time: 91,330 hours, 42,324 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL IMBALANCE LANDING INSPECTION, INSPECTOR FOUND 2 MISSING FASTENERS ON THE LEFT WING INBOARD UPPER SIDE.  INSTALLED RIVETS IAW SRM 51-30-02.  OPERATIONAL CHECK GOOD.  AIRCRAFT WAS GROUNDED.
